CAPIETTO, Anna
 Distribuzione geografica
Continente #
EU - Europa 7.234
NA - Nord America 4.520
AS - Asia 1.134
SA - Sud America 32
AF - Africa 27
OC - Oceania 8
Continente sconosciuto - Info sul continente non disponibili 1
Totale 12.956
Nazione #
US - Stati Uniti d'America 4.441
IT - Italia 4.196
DK - Danimarca 1.016
CN - Cina 557
IE - Irlanda 377
KR - Corea 327
SE - Svezia 296
DE - Germania 269
FR - Francia 260
UA - Ucraina 235
FI - Finlandia 200
GB - Regno Unito 117
PL - Polonia 112
VN - Vietnam 85
CA - Canada 74
IN - India 71
AT - Austria 34
SG - Singapore 30
ES - Italia 22
GR - Grecia 22
CH - Svizzera 20
BR - Brasile 18
BE - Belgio 12
HK - Hong Kong 11
PK - Pakistan 11
ZA - Sudafrica 11
NL - Olanda 10
TR - Turchia 9
AU - Australia 8
NO - Norvegia 8
IL - Israele 7
SA - Arabia Saudita 7
PT - Portogallo 6
CL - Cile 5
RO - Romania 5
JP - Giappone 4
NG - Nigeria 4
SK - Slovacchia (Repubblica Slovacca) 4
AR - Argentina 3
CO - Colombia 3
DZ - Algeria 3
ID - Indonesia 3
IR - Iran 3
MD - Moldavia 3
MX - Messico 3
RU - Federazione Russa 3
TW - Taiwan 3
AE - Emirati Arabi Uniti 2
BG - Bulgaria 2
CZ - Repubblica Ceca 2
EC - Ecuador 2
ML - Mali 2
MU - Mauritius 2
MY - Malesia 2
SV - El Salvador 2
AZ - Azerbaigian 1
EU - Europa 1
GH - Ghana 1
KW - Kuwait 1
LV - Lettonia 1
MA - Marocco 1
MT - Malta 1
PE - Perù 1
SI - Slovenia 1
SZ - Regno dello Swaziland 1
TN - Tunisia 1
TZ - Tanzania 1
Totale 12.956
Città #
Ann Arbor 1.672
Chandler 445
Beijing 387
Dublin 369
Torino 270
Ashburn 231
Jacksonville 217
Milan 214
Turin 211
Rome 198
Houston 123
Bari 118
Princeton 116
Wilmington 113
Medford 112
Warsaw 98
Villeurbanne 96
Fairfield 89
Dearborn 84
Naples 83
Dong Ket 78
Florence 70
Pisa 70
Bologna 68
Nyköping 68
Boston 54
Mountain View 52
Woodbridge 45
Palermo 43
Genoa 41
Ottawa 39
Seattle 39
Redwood City 38
Verona 35
Alessandria 28
Helsinki 25
Vienna 25
Guangzhou 24
Salerno 24
Cambridge 22
Catania 22
Leawood 22
Barletta 21
Brescia 20
Messina 20
Nanjing 20
L’Aquila 19
Ancona 18
Boardman 18
Fremont 18
Napoli 18
Norwalk 18
Trapani 18
Toronto 17
Foggia 16
Paris 16
Pune 16
Padova 15
Cologno Monzese 14
Falls Church 14
Singapore 14
Bergamo 13
Hefei 13
Pescara 13
Taranto 13
Torreglia 13
Vigevano 13
Brussels 12
Dalmine 12
Gravina di Catania 12
Jiaxing 12
Cagliari 11
Lecce 11
Thessaloniki 11
Frankfurt am Main 10
Hangzhou 10
Lachine 10
Molfetta 10
Philadelphia 10
Seveso 10
Trieste 10
Acireale 9
Madrid 9
Parma 9
San Mauro Torinese 9
Fisciano 8
Mantova 8
Monterubbiano 8
Mumbai 8
Prato 8
Putignano 8
Spreitenbach 8
Urbino 8
Vicenza 8
Bolzano 7
Central 7
Chengdu 7
Macerata 7
Pavia 7
Piemonte 7
Totale 6.887
Nome #
Moodle e l'accessibilità di contenuti scientifici da parte di persone con disabilità visiva 992
Una panoramica sull'utilizzo delle nuove tecnologie per l'accesso a testi scientifici da parte di persone con disabilità visiva 969
Accessibilità e inclusività della matematica in percorsi formativi scolastici e aziendali 480
UTILIZZARE GRAFICI DI FUNZIONE ACCESSIBILI NELLE ATTIVITÀ DI MOODLE CON AUDIOFUNCTIONS.WEB 463
An overview on ICT for the accessibility of scientific texts by visually impaired students 431
Accessibilità di contenuti digitali per le STEM: un problema aperto. Alcune soluzioni inclusive per l’accessibilità di formule e grafici 413
Axessibility 2.0: creating tagged PDF documents with accessible formulae 355
On the accessibility of Moodle 2 by visually impaired users, with a focus on mathematical content 346
GRAFICI SONORI. MULTICANALITÀ E INCLUSIVITÀ NELLA DIDATTICA DELLE STEM. 344
Axessibility: creating PDF documents with accessible formulae 317
Axessibility: a LaTeX Package for Mathematical Formulae Accessibility in PDF Documents 311
Artificial neural networks and fuzzy logic for recognizing alphabet characters and mathematical symbols 303
Integr-abile: “biblioteca digitale” accessibile per le STEM 303
An existence theorem for a superlinear two-point boundary value problem 294
An automated method based on LATEX for the realization of accessible PDF documents containing formulae 290
SpeechMatE: A Speech-driven Maths Editor for Motor-Impaired People 287
Matematica a voce parte 1: trascrizione di lezioni di matematica 275
Accessibilità di contenuti digitali per le STEM : un problema aperto. Alcune soluzioni inclusive per l’accessibilità di formule e grafici per persone con disabilità e DSA 273
An automatized method based on LaTeX for the realization of accessible PDF documents containing formulae 264
Axessibility: Creating PDF documents with accessible formulae 252
Inclusività per differenti disabilità e DSA: il caso del pacchetto LATEX Axessibility 239
Unbounded solutions and periodic solutions of perturbed isochronous hamiltonian systems at resonance 221
LaTeX tra competenze digitali e accessibilità: un’esperienza di PCTO con il Laboratorio Polin 200
Automatic tagging of formulae in PDF documents and assistive technologies for visually impaired people: the LATEX package axessibility 3.0 172
The Maslov index and global bifurcation for nonlinear boundary value problems 160
AudioFunctions. web: Multimodal Exploration of Mathematical Function Graphs 156
MOOC “ACCESSIBILITÀ DELLE STEM: PRATICHE DIDATTICHE E TECNOLOGICHE PER NON VEDENTI” 145
Riconoscimento vocale di formule 141
On the boundedness of solutions to a nonlinear singular oscillator 108
Planar Dirac-type systems: the eigenvalue problem and a global bifurcation result 96
Forty years of Analysis in Turin - A conference in honour of Angelo Negro 90
Produzione di documenti digitali accessibili con contenuto scientifico: strumenti inclusivi 85
A global bifurcation result for a second order singular equation - Special issue on the occasion of the 60th of Prof. F. Zanolin 80
Linear and nonlinear eigenvalue problems for Dirac systems in unbounded domains 76
A continuation theorem for the periodic BVP in flow-invariant ENRs with applications 73
An existence theorem for a retarded functional differential equation 71
Math-to-speech effectiveness and appreciation for people with developmental learning disorders 71
A duality theorem for coincidence equations with applications to superlinear Neumann boundary value problems 66
LaTeX tra competenze digitali e accessibilità: un’esperienza di PCTO con il Laboratorio Polin 65
A continuation approach to superlinear periodic boundary value problems 65
An existence theorem for periodic solutions in convex sets with applications 63
Existence and multiplicity of positive solutions for a Dirichlet boundary value problem in Rn 62
A continuation theorem for periodic boundary value problems with oscillatory nonlinearities 61
Detecting multiplicity for systems of second order equations: an alternative approach 61
Review on the paper Zbl 1112.34015 Srzednicki, RomanIsolated sets of solutions of two-point boundary value problems and their indices. (English)Dumortier, Freddy (ed.) et al., EQUADIFF 2003. Proceedings of the international conference on differential equations, Hasselt, Belgium, July 22--26, 2003. Hackensack, NJ: World Scientific. 264-269 (2005). 61
Coexistence of unbounded and periodic solutions to planar systems at resonance 60
A Multiplicity result for a class of strongly indefinite asymptotically linear second order systems 59
A continuation result for operator equations in metric ANRs 58
A topological degree approach to sublinear systems of second order differential equations 58
Boundary value problems with sublinear conditions near zero 58
Review of MR2072028 (2005d:34032) Zhang, Zhongxin; Wang, Junyu On existence and multiplicity of positive solutions to singular multi-point boundary value problems. J. Math. Anal. Appl. 295 (2004), no. 2, 502--512. 57
A continuation approach to some forced superlinear Strum-Liouville boundary value problems 57
LaTeX as an inclusive accessibility instrument for highschool mathematical education 57
Multiplicity results for systems of superlinear second order equations 56
Multiplicity results for superquadratic Dirichlet boundary value problems in R-2 54
Uniqueness in law for stochastic boundary value problems 52
Infinitely many radial solutions to a boundary value problem in a ball 51
Quasi-periodic solutions of a forced asymmetric oscillator at resonance 50
Preservation of the Maslov index along bifurcating branches of solutions of first order systems in RN 49
ON THE EXISTENCE OF INFIFINTELY MANY SOLUTIONS TO A DAMPED SUBMINEAR BOUNDARY VALUE PROBLEM 47
Continuation theorems for periodic perturbations of autonomous systems 47
Periodic solutions for differential systems of cyclic feedback type 47
Review on the paper Zbl 1051.34034 Qian, DingbianPeriodic solutions for second order equations with time-dependent potential via time map. (English)[J] J. Math. Anal. Appl. 294, No. 2, 361-372 (2004). 47
Review on the paper Zbl 1080.34020 Fabry, Christian; Fonda, AlessandroPeriodic solutions of perturbed isochronous Hamiltonian systems at resonance. (English)J. Differ. Equations 214, No. 2, 299-325 (2005). 47
Infinitely many solutions to superquadratic planar Dirac-type systems 47
Review on the paper Zbl 1090.34014Rabier, Patrick J.; Stuart, Charles A.Boundary value problems for first order systems on the half-line. (English)[J] Topol. Methods Nonlinear Anal. 25, No. 1, 101-133 (2005). ISSN 1230-3429 47
Review on the paper Zbl 1107.34015 Zhang, Xinguang; Liu, Lishan; Wu, CongxinNontrivial solution of third-order nonlinear eigenvalue problems. (English)Appl. Math. Comput. 176, No. 2, 714-721 (2006). 47
Review on the paper Zbl 1077.34028Sun, Yan; Liu, Lishan; Cho, Yeol JePositive solutions of singular nonlinear Sturm-Liouville boundary value problems. (English)[J] ANZIAM J. 45, No. 4, 557-571 (2004). 46
Multiple solutions to asymptotically linear hamiltonian systems in R2N: a shooting-type approach - Special issue on the occasion of the 70th birthday of Prof. J. Mawhin 46
Saturated invariant sets and the boundary behaviour of differential systems 45
Multiplicity results for some two-point superlinear asymmetric boundary value problem 45
Coexistence of unbounded and periodic solutions to perturbed damped isochronous oscillators at resonance 45
Review of MR2086980 (2005f:47142) Li, Fuyi; Han, Guodong Generalization for Amann's and Leggett-Williams' three-solution theorems and applications. J. Math. Anal. Appl. 298 (2004), no. 2, 638--654. 44
On the existence of two sequences of solutions with prescribed number of zeros for a superlinear boundary value problem 43
Review on the paper MR2121559 (2005k:34175) Yang, Xiaojing Multiple periodic solutions for a class of second order differential equations. Appl. Math. Lett. 18 (2005), no. 1, 91--99. 43
Superlinear indefinite equations on the real line and chaotic dynamics 42
Periodic solutions of Lienard equations with asymmetric nonlinearities at resonance 41
Multiplicity results for systems of asymptotically linear second order equations 39
Quasi-periodic solutions of a damped reversible oscillator at resonance 39
Review on the paper Zbl 1145.34014Khan, Rahmat Ali; Nieto, Juan J.; Rafique, M.Multiplicity results for second order nonlinear boundary value problems via Leggett-Williams fixed-point theorem. (English)[J] Appl. Math. Sci., Ruse 1, No. 5-8, 371-382 (2007). 39
Periodic solutions of some superlinear functional differential equations 37
On the existence of two sequences of solutions for a superlinear Sturm-Liouville boundary value problem 35
Review on the paper Zbl 1078.34007 Agarwal, Ravi P.; O'Regan, Donal; Staněk, SvatoslavNeumann boundary value problems with singularities in a phase variable. (English)Aequationes Math. 69, No. 3, 293-308 (2005). 35
Boundary value problems for forced superlinear second order ordinary differential equations 34
Review on the paper Zbl 1112.34017 Infante, Gennaro; Webb, J.R.L.Loss of positivity in a nonlinear scalar heat equation. (English)NoDEA, Nonlinear Differ. Equ. Appl. 13, No. 2, 249-261 (2006). 34
Review on the paper MR2244294 (2007e:34050) Wang, Zenggui; Liu, Lishan; Wu, Yonghong Multiple positive solutions of Sturm-Liouville equations with singularities. Discrete Dyn. Nat. Soc. 2006, Art. ID 32018, 11 pp. 34
The coincidence degree of some functional differential operators in spaces of periodic functions and related continuation theorems 33
Continuation theorems for periodic boundary value problems 32
Periodic solutions of Lienard equations at resonance 30
Review on the paper Zbl 1129.34010Mawhin, JeanBoundary value problems for nonlinear perturbations of some $\phi$-Laplacians. (English)[A] Jachymski, Jacek (ed.) et al., Fixed point theory and its applications. Proceedings of the international conference, Bȩdlewo, Poland, August 1--5, 2005. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 77, 201-214 (2007). 30
Review on the paper Zbl 1085.34013 Amster, P.; Rogers, C.; Tisdell, C.C.Existence of solutions to boundary value problems for dynamic systems on time scales. (English)J. Math. Anal. Appl. 308, No. 2, 565-577 (2005). 30
Review on the paper Zbl 1148.34003Aizicovici, Sergiu; Papageorgiou, Nikolaos S.; Staicu, VasileMultiple nontrivial solutions for nonlinear periodic problems with the $p$-Laplacian. (English)[J] J. Differ. Equations 243, No. 2, 504-535 (2007). 30
Review of MR2197765 (2006k:34058) Qi, Huang; Yujun, Dong Limiting cases of asymptotically positive linear conditions and solvability of Sturm-Liouville boundary-value problems for Duffing equations. Topol. Methods Nonlinear Anal. 26 (2005), no. 2, 367--384. 29
Review on the paper Zbl 1090.34016Ward, James R.jun.Rotation numbers and global bifurcation in systems of ordinary differential equations. (English)[J] Adv. Nonlinear Stud. 5, No. 3, 375-392 (2005). ISSN 1536-1365 29
On the use of time-maps in nonlinear boundary value problems 28
Review on the paper Zbl 1154.34011Gedeon, Tomáš; Mischaikov, KonstantinSingular boundary value problems via the Conley index. (English)[J] Topol. Methods Nonlinear Anal. 28, No. 2, 263-283 (2006). 28
Review of MR2047407 (2005c:34031) Boucherif, Abdelkader; Al-Malki, Nawal Solvability of Neumann boundary-value problems with Carathéodory nonlinearities. Electron. J. Differential Equations 2004, No. 51, 7 pp. (electronic) 28
Review on the paper MR2175105 (2006f:34038) Dymarskii, Ya. M. Quasipositive Sturm-Liouville problem. Studia Univ. Babeş-Bolyai Math. 50 (2005), no. 1, 33--39. 27
Review on the paper Zbl 1086.34019 Yang, XiaojingThe Fredholm alternative for the one-dimensional $p$-Laplacian. (English)J. Math. Anal. Appl. 299, No. 2, 494-507 (2004). 27
Review on the paper Zbl 1090.34036 Yang, XiaojingExistence of periodic solutions in nonlinear asymmetric oscillations. (English)Bull. Lond. Math. Soc. 37, No. 4, 566-574 (2005). 26
Totale 12.975
Categoria #
all - tutte 27.856
article - articoli 0
book - libri 0
conference - conferenze 13.585
curatela - curatele 0
other - altro 0
patent - brevetti 0
selected - selezionate 0
volume - volumi 0
Totale 41.441


Totale Lug Ago Sett Ott Nov Dic Gen Feb Mar Apr Mag Giu
2018/2019210 0 0 0 0 0 0 0 0 0 0 149 61
2019/20202.155 46 29 177 256 168 197 209 185 229 217 188 254
2020/20211.684 157 77 75 61 112 116 162 136 205 140 147 296
2021/20222.720 164 268 199 232 234 178 201 215 163 218 321 327
2022/20232.668 212 142 103 187 172 474 237 238 339 187 254 123
2023/20241.724 123 95 102 131 344 236 149 134 36 259 115 0
Totale 13.335